# SDR HEEA085025

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2133X
- Make and model: Bell 206L-1
- Aircraft serial: 45634
- System (JASC): 6220 · Main Rotor Head
- Part: Seal
- Part number: 206011118001
- Condition: Corroded
- Location: M/R Head
- Part time: 6,371 hours
- Component: Rotor Head
- Component part number: 206011100105
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD WHITE GRIP SEAL SLINGING GREASE. REPLACED SEAL DUE TO CORROSION.  REPAIRED.
